BibTeX record journals/appml/MoQMC15

download as .bib file

@article{DBLP:journals/appml/MoQMC15,
  author    = {Yan Mo and
               Tao Qian and
               Weixiong Mai and
               Qiuhui Chen},
  title     = {The {AFD} methods to compute Hilbert transform},
  journal   = {Appl. Math. Lett.},
  volume    = {45},
  pages     = {18--24},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.aml.2014.12.017},
  doi       = {10.1016/j.aml.2014.12.017},
  timestamp = {Fri, 26 May 2017 22:54:03 +0200},
  biburl    = {https://dblp.org/rec/journals/appml/MoQMC15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics